BROWSE

Related Researcher

Author's Photo

Jang, Bongsoo
Computational Mathematical Science Lab (CMS Lab)
Research Interests
  • Numerical analysis, dynamics, fractional systems, data sciences

ITEM VIEW & DOWNLOAD

Comments on "Solving a class of two-dimensional linear and nonlinear Volterra integral equations by the differential transform method"

Cited 6 times inthomson ciCited 8 times inthomson ci
Title
Comments on "Solving a class of two-dimensional linear and nonlinear Volterra integral equations by the differential transform method"
Author
Jang, Bongsoo
Issue Date
2009-11
Publisher
ELSEVIER SCIENCE BV
Citation
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.233, no.2, pp.224 - 230
Abstract
Tari et al. [A. Tari, M.Y. Rahimi, S. Shahmorad, F. Talati, Solving a class of two-dimensional linear and nonlinear Volterra integral equations by the differential transform method, J. Comput. Appl. Math. 228 (2009) 70-76], presented some fundamental properties of TDTM for the kernel functions in two-dimensional Volterra integral equations. Here, we suggest simple proofs of those fundamental properties by using the basic properties of TDTM. Furthermore, we present some fundamental properties of TDTM for the kernel functions of a quotient type in two-dimensional Volterra integral equations. Numerical illustrations are demonstrated to show the effectiveness of the TDTM for solving two-dimensional Volterra integral equations.
URI
https://scholarworks.unist.ac.kr/handle/201301/3150
URL
http://www.scopus.com/inward/record.url?partnerID=HzOxMe3b&scp=69249229467
DOI
10.1016/j.cam.2009.07.012
ISSN
0377-0427
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU